# SDR CA060609002

- Difficulty date: April 6, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 36,229 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transmitter
- Part number: 1004PGSB
- Condition: Failed
- Location: Torquetransmtter
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) TAKEOFF WAS REJECTED WHEN THE RT ENGINE TORQUE GAUGE BEGAN TO INDICATE ERRATICALLY, MEL 77-02 WAS USED FOR RELIEF AND THE AIRCRAFT CONTINUED ITS TRIP.  MAINTENANCE DETERMINED THAT THE TORQUE TRANSMITTER HAD FAILED. THE TRANSMITTER WAS REPLACED, TESTED SERVICEBLE , MEL CLEARED AND AIRCRAFT RETURNED TO SERVICE. (TC NR 20060609002)
